# SDR SWIA2014061738139

- Difficulty date: June 11, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 45,012 hours, 59,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CABIN AT ROW 9 INOPERATIVE.  CHARGED THE EMERGENCY BATTERY PACKS.  ALL EMERGENCY LIGHTS, OPS CHECKED GOOD.
